# SDR HNAA2013032900189

- Difficulty date: March 29, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 51,328 hours, 56,708 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826891
- Part serial: 871161
- Condition: Dirty
- Location: Propeller Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKER WITH PROPELLER HEAT SELECTED ON AND PROPELLER RPM AT 1050.  R & R NR 2 BRUSH BLOCK IAW 61-10-11.  GROUND RAN ACFT.  OPS CHECKED GOOD OK FOR SERVICE.  EMERGENCY LIGHTS FLICKERED AGAIN IN MDT.  2 OLD STYLE PROP HEAT LEADS WERE REPLACED ON NR 2 AND NR 3 BLADES GOING FROM BULKHEAD TO BLADE IAW MM.  CLEANED BRUSH BLOCK.
